# SDR ORJA98178

- Difficulty date: July 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N821RA
- Make and model: Doug DC-9-82
- Aircraft serial: 49931
- System (JASC): 3242 · Brake
- Part: Brake
- Part number: 26088921
- Condition: Failed
- Location: Nr 4
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT SNA, NR 4 BRAKE MALFUNCTION, REQUIRING A RETURN TO GATE.  REMOVED AND REPLACED WHEEL BRAKE ASSEMBLY AS PER MM 32-42-01.  CHECKS OK.  (M)
